# SDR YENA2025042300418

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 47,040 hours, 15,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#1721, JFK-NAS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'HYD G RSVR LOW- LOSS OF ALL GREEN SYS FLUID EDP SELECTED OFF PER ECAM, LOSS FOR 5 MIN AFTER FLUID LOSS; REF L/P 427237-1 FOR ENG #1 GREEN HYD SYS PRESSURE LINE REPLACEMENT AND L/P 4272332-2 (REMOVED AND REPLACED CASE DRAIN LINE IAW AMM 29-11-49. LEAKS CHECK OK IAW AMM 29-11-14.) FOR EASE DRAIN LINE REPLACEMENT. ALL CHECKS NORMAL. NO LEAKS NOTED AT THIS TIME. REPLENISHED GREEN HYD SYS IAW AMM 12-12-29.'
